Analysis & PDE

  • Anal. PDE
  • Volume 9, Number 8 (2016), 1811-1827.

Forward self-similar solutions of the Navier–Stokes equations in the half space

Mikhail Korobkov and Tai-Peng Tsai

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/apde.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For the incompressible Navier–Stokes equations in the 3D half space, we show the existence of forward self-similar solutions for arbitrarily large self-similar initial data.

Article information

Source
Anal. PDE, Volume 9, Number 8 (2016), 1811-1827.

Dates
Received: 16 August 2015
Revised: 20 June 2016
Accepted: 13 September 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1510843376

Digital Object Identifier
doi:10.2140/apde.2016.9.1811

Mathematical Reviews number (MathSciNet)
MR3599519

Zentralblatt MATH identifier
1358.35094

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D05: Navier-Stokes equations [See also 35Q30]

Keywords
Forward self-similar solutions Navier-Stokes equations half space

Citation

Korobkov, Mikhail; Tsai, Tai-Peng. Forward self-similar solutions of the Navier–Stokes equations in the half space. Anal. PDE 9 (2016), no. 8, 1811--1827. doi:10.2140/apde.2016.9.1811. https://projecteuclid.org/euclid.apde/1510843376


Export citation

References

  • R. A. Adams and J. J. F. Fournier, Sobolev spaces, 2nd ed., Pure and Applied Mathematics 140, Elsevier, Amsterdam, 2003.
  • C. J. Amick, “Existence of solutions to the nonhomogeneous steady Navier–Stokes equations”, Indiana Univ. Math. J. 33:6 (1984), 817–830.
  • Y. Amirat, D. Bresch, J. Lemoine, and J. Simon, “Existence of semi-periodic solutions of steady Navier–Stokes equations in a half space with an exponential decay at infinity”, Rend. Sem. Mat. Univ. Padova 102 (1999), 341–365.
  • O. A. Barraza, “Self-similar solutions in weak $L\sp p$-spaces of the Navier–Stokes equations”, Rev. Mat. Iberoamericana 12:2 (1996), 411–439.
  • M. Cannone and F. Planchon, “Self-similar solutions for Navier–Stokes equations in ${\bf R}\sp 3$”, Comm. Partial Differential Equations 21:1-2 (1996), 179–193.
  • M. Cannone, Y. Meyer, and F. Planchon, “Solutions auto-similaires des équations de Navier–Stokes”, pp. VIII–1–10 in Séminaire: Équations aux dérivées partielles, 1993–1994, École Polytech., Palaiseau, 1994.
  • Y. Giga and T. Miyakawa, “Navier–Stokes flow in $\bold R\sp 3$ with measures as initial vorticity and Morrey spaces”, Comm. Partial Differential Equations 14:5 (1989), 577–618.
  • H. Jia and V. Šverák, “Local-in-space estimates near initial time for weak solutions of the Navier–Stokes equations and forward self-similar solutions”, Invent. Math. 196:1 (2014), 233–265.
  • K. Kang, “On boundary regularity of the Navier–Stokes equations”, Comm. Partial Differential Equations 29:7-8 (2004), 955–987.
  • L. V. Kapitanskiĭ and K. I. Piletskas, “Spaces of solenoidal vector fields and boundary value problems for the Navier–Stokes equations in domains with noncompact boundaries”, Trudy Mat. Inst. Steklov. 159 (1983), 5–36. In Russian; translated in Proc. Math. Inst. Steklov 159 (1984), 3–34.
  • T. Kato, “Strong solutions of the Navier–Stokes equation in Morrey spaces”, Bol. Soc. Brasil. Mat. $($N.S.$)$ 22:2 (1992), 127–155.
  • H. Koch and D. Tataru, “Well-posedness for the Navier–Stokes equations”, Adv. Math. 157:1 (2001), 22–35.
  • M. V. Korobkov, K. Pileckas, and R. Russo, “On the flux problem in the theory of steady Navier–Stokes equations with nonhomogeneous boundary conditions”, Arch. Ration. Mech. Anal. 207:1 (2013), 185–213.
  • M. Korobkov, K. Pileckas, and R. Russo, “The existence of a solution with finite Dirichlet integral for the steady Navier–Stokes equations in a plane exterior symmetric domain”, J. Math. Pures Appl. $(9)$ 101:3 (2014), 257–274.
  • M. Korobkov, K. Pileckas, and R. Russo, “The existence theorem for the steady Navier–-Stokes problem in exterior axially symmetric 3D domains”, preprint, 2014. Submitted to Math. Ann.
  • M. Korobkov, K. Pileckas, and R. Russo, “An existence theorem for steady Navier–Stokes equations in the axially symmetric case”, Ann. Sc. Norm. Super. Pisa Cl. Sci. $(5)$ 14:1 (2015), 233–262.
  • M. V. Korobkov, K. Pileckas, and R. Russo, “Solution of Leray's problem for stationary Navier–Stokes equations in plane and axially symmetric spatial domains”, Ann. of Math. $(2)$ 181:2 (2015), 769–807.
  • P. G. Lemarié-Rieusset, Recent developments in the Navier–Stokes problem, Chapman & Hall/CRC Research Notes in Mathematics 431, Chapman & Hall/CRC, Boca Raton, FL, 2002.
  • \relax minus 2pt J. Leray, “Étude de diverses équations intégrales non linéaires et de quelques problèmes que pose l'hydrodynamique”, J. Math. Pures Appl. 12 (1933), 1–82.
  • J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace”, Acta Math. 63:1 (1934), 193–248.
  • J. Nečas, M. R\ocircužička, and V. Šverák, “On Leray's self-similar solutions of the Navier–Stokes equations”, Acta Math. 176:2 (1996), 283–294.
  • V. A. Solonnikov, “Estimates for solutions of a non-stationary linearized system of Navier–Stokes equations”, Trudy Mat. Inst. Steklov. 70 (1964), 213–317. In Russian; translated in Amer. Math. Transl. $(2)$ 75 (1968), 6–121.
  • V. A. Solonnikov, “Estimates for solutions of the nonstationary Stokes problem in anisotropic Sobolev spaces and estimates for the resolvent of the Stokes operator”, Uspekhi Mat. Nauk 58:2(350) (2003), 123–156. In Russian; translated in Russian Math. Surveys 58 (2003), 331–365.
  • T.-P. Tsai, “On Leray's self-similar solutions of the Navier–Stokes equations satisfying local energy estimates”, Arch. Rational Mech. Anal. 143:1 (1998), 29–51.
  • T.-P. Tsai, “Forward discretely self-similar solutions of the Navier–Stokes equations”, Comm. Math. Phys. 328:1 (2014), 29–44.
  • M. Yamazaki, “The Navier–Stokes equations in the weak-$L\sp n$ space with time-dependent external force”, Math. Ann. 317:4 (2000), 635–675.